# SDR MWEA98241

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4912772
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSP SPLICE FITTING AT FS 218 TO FS 237 WERE FOUND CORRODED.  REMOVED AND REPLACED DAMAGED FITTING.
